# SDR FDEA201209253440

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AROUND FASTENERS ON LT OTBD CREASE BEAM REPAIR ANGLE BS 1500-1520 AT BS 1460-1540, STR 17L.  REPAIRED IAW  EA 757-5361-16-F3872.  MAJOR REPAIR.
